IBUPROM MAX SPRINT 400MG 40 CAPS — MADE IN POLAND — FREE SHIPPING
(IBUPROM MAX SPRINT)
Ibuprom Max Sprint is a pain reliever in the form of soft capsules with ibuprofen. It works by combating inflammation caused by pain. In addition, the preparation has an antipyretic effect. The indication for use is pain of various origins, mild to moderate, including:
- headaches (including tension pain),
- migraine with accompanying nausea, hypersensitivity to light and sound,
- muscle, bone and joint pain,
- painful menstruation,
- fever, including that associated with flu, colds or other infectious diseases.
Relief and treatment of moderate pain ailments (headache, toothache, neuralgia, pain in the sacral region, bone and joint pain, menstrual pain) and combating fever accompanying flu and colds.
1 capsule contains:
active ingredient: ibuprofen 400 mg,
excipients: macrogol 600, potassium hydroxide, gelatin, liquid sorbitol, partially dehydrated, purified water.
Analgesic, antipyretic and anti-inflammatory.
Always take the medicine exactly as described in the package leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.
Adults and children over 12 years of age: 1 capsule orally every 4 hours, preferably after a meal, if necessary, washed down with water.
Elderly: no dosage adjustment is necessary.
Do not take more than 3 capsules a day. Do not use a double dose to make up for the forgotten dose. The capsules should not be chewed. It is advisable to use the lowest dose possible for the shortest possible time until symptoms are relieved. If, after 3 days of use, no relief of symptoms has been observed or the patient's condition worsened, consult a doctor. If a dose above the recommended dose is used or the preparation has been taken by a child under 12 years of age, a doctor should be consulted immediately in order to determine the possible risk and determine the course of action.
You are allergic to ibuprofen or any of the other ingredients of this medicine.
Symptoms of allergies such as runny nose, urticaria or bronchial asthma in the past after taking acetylsalicylic acid or other non-steroidal anti-inflammatory preparations.
Active or past gastric ulcer and / or duodenal ulcer, bleeding or perforation.
Severe liver failure, severe kidney failure, or severe heart failure.
Use of other non-steroidal anti-inflammatory preparations, including COX-2 inhibitors.
Third trimester of pregnancy.
The preparation should be stored below 25 ° C, out of the sight and reach of children.
Ibuprom Max Sprint, like any other preparation , can cause side effects, but not everybody gets them.
Uncommon (in 1 to 10 out of 1,000 patients taking the preparation ):
- indigestion, stomach pain, nausea
- hives, itching.
Rare (1 to 10 patients in 10,000 using the preparation ):
- diarrhea, flatulence, constipation, vomiting, gastritis,
- dizziness, insomnia, agitation, irritability and fatigue
Very rare (less than 1 in 10,000 patients taking the preparation ):
- gastric ulceration and / or duodenal ulceration, gastrointestinal bleeding (manifested, inter alia, with tarry stools, bloody vomiting), perforation, exacerbation of colitis and Crohn's disease, ulcerative stomatitis,
- depression, psychotic reactions,
- aseptic meningitis (especially in people with autoimmune diseases: systemic lupus erythematosus, mixed connective tissue disease),
- decreased urine output, kidney failure (including interstitial nephritis), papillary necrosis
- liver dysfunction, especially during long-term use, liver failure, acute hepatitis,
- abnormalities of blood counts (anemia - anemia, leukopenia - decrease in the number of leukocytes, thrombocytopenia - decrease in the number of platelets, pancytopenia - hematological disorder consisting in the deficiency of all normal blood counts: erythrocytes and thrombocytes, agranulocytosis - decrease in the number of granulocytes),
- severe skin reactions (erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis),
- severe hypersensitivity reactions, such as: swelling of the face, tongue and larynx, shortness of breath, increased heart rate, sudden drop in blood pressure, anaphylactic shock (sudden drop in blood pressure accompanied by turning pale, loss of consciousness, sweating),
- asthma exacerbation and bronchospasm
Not known (cannot be estimated from the available data):
- increase in plasma sodium concentration.
InteractionsTell your doctor or pharmacist about all the preparations you are taking or are about to take.The following preparations may affect the performance of Ibuprom Max Sprint, or Ibuprom Max Sprint may affect their performance:Medicines with anticoagulant activity (i.e. blood thinning / preventing blood clots such as aspirin / acetylsalicylic acid, warfarin, ticlopidine)medications to lower blood pressure,diuretics,other non-steroidal anti-inflammatory preparations,certain antidepressants (selective serotonin reuptake inhibitors),corticosteroids (e.g. prednisolone, dexamethasone)quinolone antibiotics (e.g. nalidixic acid, ofloxacin, ciprofloxacin),methotrexate (an anti-cancer preparation)lithium (an antidepressant),zidovudine (an antiviral medicine)digoxin (a heart medicine)cyclosporine, tacrolimus (medicines that suppress the immune system),mifepristone.
Warnings and PrecautionsCheck with your doctor or pharmacist before using this medicine, especially if:
Particular caution should be exercised when using the preparation in patients with:
- you have been diagnosed with heart problems, including heart failure, angina (chest pain) or after a heart attack, bypass surgery, if you have peripheral arterial disease (poor blood circulation in the legs due to narrowing or blockage of the arteries) in patients after a stroke ,
- you have high blood pressure, diabetes, high cholesterol, a family history of heart disease or stroke, or if you smoke
- you have kidney or liver problems or blood clotting disorders,
- you are taking other medications (especially anticoagulants, diuretics, cardiac preparations, corticosteroids),
- you have active or past bronchial asthma or symptoms of allergic reactions in the past,
- the patient is taking various painkillers simultaneously for a long time,
- you are dehydrated (especially children and adolescents).
- lupus erythematosus or mixed connective tissue disease,
- diseases of the digestive system and chronic inflammatory bowel diseases (ulcerative colitis, Leśniowski and Crohn's disease).
- The use of ibuprofen may contribute to a slightly increased risk of a heart attack or stroke, especially when taken in high doses.
- Do not exceed the recommended dose and duration of treatment.
- The preparation may adversely affect female fertility, but this effect is temporary and disappears after stopping the preparation.
- Women planning pregnancy or during the first 6 months of pregnancy should consult a physician before starting the preparation.
- The preparation is contraindicated for use by women in the third trimester of pregnancy.
- Ibuprofen passes into breast milk in a very small amount, so it is not necessary to stop breastfeeding during short-term use of the preparation in low doses for pain and fever treatment.
- The preparation should not be used in children under 12 years of age.
- Ibuprofen has no influence on the ability to drive and use machines.
- Ibuprom Max Sprint contains sorbitol: patients with diagnosed intolerance to some sugars should consult a doctor before taking the preparation.
- The preparation contains potassium in an amount of 1.14mmol (44.82 mg) per dose, which should be taken into account in patients with reduced kidney function and in patients who are controlling the amount of potassium in their diet.
- Customer from Londyn placed a new order for Pantherin Ecto, moisturizing and soothing nasal gel with ectoine, 15ml — Made in Poland — Free Delivery
- Customer from Londyn registered for an account
- Customer placed a new order for Sedalgin Plus 20 tablets — Made in Bulgaria — Free Delivery
- Customer from Kenilworth logged in
- Customer from White placed a new order for ALFLUTOP 10MG/ML 10 VIALS 1ML PER VIAL — MADE IN ROMANIA — FREE SHIPPING
- Customer from White registered for an account
- Customer from Watford registered for an account
- Customer from Kowloon City logged in
- Customer from Kenilworth placed a new order for Ethacizine 50mg 50 tablets — Made in Latvia — Free Delivery
- Customer from Kenilworth registered for an account
- Customer from London logged in
- Customer placed a new order for Maxigra Max 50mg 4 tablets — Made in Poland by Polpharma — Free Delivery
- Customer from Los Angeles placed a new order for Naproxen Emo Gel 10% 100g — Made in Canada — Free Delivery
- Customer from Los Angeles registered for an account
- Customer from Palma registered for an account
- Customer placed a new order for ERAZABAN 10% CREAM 2G - MADE IN POLAND - FREE SHIPPING
- Customer from London logged in
- Customer placed a new order for Gynoflor 12 vaginal tablets — Made in Switzerland — Free Delivery
- Customer placed a new order for Carvelis oral drops 100 ml — Made in Germany — Free Delivery
- Customer from London placed a new order for Carvelis oral drops 100 ml — Made in Germany — Free Delivery